By Carol2x Latest Reply 2012-04-08 11:11:14 -0500
Started 2012-04-07 02:09:49 -0500

Has anyone heard anything about Januvia? Is there anyone else out there on it besides me? I just started it yesterday after having been on Actos and Glipizide ER for quite a while. Doctor changed the meds due to all the negative effects showing up about Actos and the glipizide pulls my sugar down too low at work with all the busy work involved.

5 replies

MrsCDogg 2012-04-08 11:11:14 -0500 Report

I've been taking Januvia for quite a long time. Well over a year now I think. It's actually the second time I have been on it. So far it's working well for me.

red flower lady
red flower lady 2012-04-07 17:10:04 -0500 Report

I just saw a commercial last night that says if you developed pancreatic cancer while taking Januvia to call a certain number! Now, I know that they usually look at the benifits over the possible side effects to the drug. But I would want to know whats up! I use only insulins, so I don't have personal info about it and I'm sure there are thoes who have used it without any problems.

Good luck to you.

DeanaG 2012-04-07 11:58:04 -0500 Report

I was on Januvia for 6 months. I didn't have any kind of side effects and in that 6 months I was able to bring my A1C from 7.6 to 5.6 and that was during the holiday season!

granniesophie 2012-04-07 07:50:25 -0500 Report

I'm on it, along with Met and glipizide. The glipizide does cause me to go low if I'm not careful, so I try to eat something every three hours or so, and I stay pretty stable now. Trial and error!
I was on Actos, and had some lovely side effects, so I told the doctor I wanted off, and he put me on the glip, and the side effects went away. Every med has side effects. You need to decide if you can live with them or not, and weigh the benefits against the side effects :)

Caroltoo 2012-04-07 02:13:41 -0500 Report

I think if you check the discussions around medications and insulin, you will find a number of folks here are on Januvia.